Gambino, Garner: The identity type weak factorisation system

Nicola Gambino and Richard Garner, The identity type weak factorisation system, Theoret. Comput. Sci. 409 (2008), no. 1, 94-109.

Abstract: We show that the classifying category C(T) of a dependent-type theory T with axioms for identity types admits a non-trivial weak factorisation system. We provide an explicit characterisation of the elements of both the left class and the right class of the weak factorisation system. This characterisation is applied to relate identity types and the homotopy theory of groupoids.

arXiv, MathSciNet.

@article {MR2469279,
    AUTHOR = {Gambino, Nicola and Garner, Richard},
     TITLE = {The identity type weak factorisation system},
   JOURNAL = {Theoret. Comput. Sci.},
  FJOURNAL = {Theoretical Computer Science},
    VOLUME = {409},
      YEAR = {2008},
    NUMBER = {1},
     PAGES = {94--109},
      ISSN = {0304-3975},
     CODEN = {TCSDI},
   MRCLASS = {03B15 (68N18)},
  MRNUMBER = {2469279 (2011d:03011)},
       DOI = {10.1016/j.tcs.2008.08.030},
       URL = {http://dx.doi.org/10.1016/j.tcs.2008.08.030},
}

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s